# SDR 2000ZZZM193

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S00200
- Condition: Corroded
- Location: Bs 1202-1205
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CORROSION ON CABIN SEAT TRACK FROM FS 1099 TO 1103, 1202, TO 1205 AND 1224 TO 1230, LBL 22.  REMOVED DAMAGED MATERIAL AND SPLICED IN NEW SECTIONS IAW DC9 SRM 53-05, FIG 4.  (M)
